# SDR DALA12012110938

- Difficulty date: October 31, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTER PAN ON AFT EDGE BELOW TO  STOP FITTING NR 3 OF FWD CARGO COMPARTMENT DOOR AFT EDGE REF NRC (T0 262757) PAN WAS REPAIRED IAW SRM 52-05D FIG 50 RII COMPLETED.
